# SDR AALA202510136711

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 73,009 hours, 34,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT AFT FLASHLIGHT UNDER JUMPSEAT NOT FLASHING,  NEEDS TO BE REPLACED.  MAINTENANCE REPLACED FA FLASH LIGHT IAW AMM 25-65-00.
